# SDR CA070726003

- Difficulty date: July 9, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,101 hours
- Engine: Allsn 250C20R2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sleeve
- Part number: 2542102
- Condition: Cracked
- Location: Fuel Control
- Component: Fuel Control, Honeywell
- Component part number: 23070606
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT STARTING A/C, THROTTLE OPENED, NO ENGINE LIGHT OFF OCCURED. OPENED ENGINE COWL TO INVESTIGATE, NOTICED FUEL DRIPPING FROM AROUND START DE-RICHMENT ADJUSTMENT OF FCU, ONTO THE STARTER GENERATOR. CONTACTED MAINTENANCE PERSONNEL TO INVESTIGATE. FUEL CONTROL UNIT WAS REMOVED, AND O/H`D UNIT INSTALLED - NO FURTHER DEFECT NOTED ON START-UP. OVERHAUL SHOP WORK ORDER DETAILS REVEALED A CRACKED SLEEVE ASSY P/N 2542102, AND CRACKED SCREWS P/N 334S606 (TC NR 20070726003)
